# SDR RAIA951038

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059005
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 894 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7472 - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED MAX FUEL FLOW, GROUND RUNS CHECK GOOD. (M)
